RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 6, Pages 86–140 (Mi aa827)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Nonstationary Maxwell system in domains with edges

S. Matyukevich

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (2648 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:6, 875–913

Bibliographic databases:

Received: 23.04.2003

Citation: S. Matyukevich, “Nonstationary Maxwell system in domains with edges”, Algebra i Analiz, 15:6 (2003), 86–140; St. Petersburg Math. J., 15:6 (2004), 875–913

Citation in format AMSBIB
\Bibitem{Mat03}
\by S.~Matyukevich
\paper Nonstationary Maxwell system in domains with edges
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 6
\pages 86--140
\mathnet{http://mi.mathnet.ru/aa827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2044633}
\zmath{https://zbmath.org/?q=an:1080.35154}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 6
\pages 875--913
\crossref{https://doi.org/10.1090/S1061-0022-04-00837-4}


Linking options:
  • http://mi.mathnet.ru/eng/aa827
  • http://mi.mathnet.ru/eng/aa/v15/i6/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Matyukevich, B. A. Plamenevskii, “Elastodynamics in domains with edges”, St. Petersburg Math. J., 18:3 (2007), 459–510  mathnet  crossref  mathscinet  zmath  elib
    2. D. V. Korikov, B. A. Plamenevskiǐ, “Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes”, St. Petersburg Math. J., 28:4 (2017), 507–554  mathnet  crossref  mathscinet  isi  elib
    3. Korikov D. Plamenevskii B., “Asymptotics of Solutions to Nonstationary Maxwell System in Domains With Small Cavities”, 2018 Days on Diffraction (Dd), ed. Motygin O. Kiselev A. Goray L. Kazakov A. Kirpichnikova A. Perel M., IEEE, 2018, 176–181  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:189
    Full text:72
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019